Check out my original post with my complaints… I have no history of using finasteride/propecia/accutane. However I was given an antifungal topical steroid cream for a rash on my inner thighs/buttocks and inner arms. My symptoms include 0 libido. No morning/spontaneous erections, erection only through stimulation, goes down fast. Genitals are numb, and I also LEAK URINE!!!
None of this existed before. Sure its normal after your done for you to have a drip or two on your underwear, but this happens every time im done urinating. No matter how long I sit on the the toilet, soon as i get up or move, or bend over or lay down out it comes! Its about 1/2 a shot glass of urine that comes out. I also have a dull ache on the right side only! It is sometimes in the testicle , sometimes in the upper right pelvis area, sometimes in the lower right pelvis area! I have seen 3 urologists. 3 endos , 2 neuros with no answer.
Up next I have a brain mri, urodynamics test, and 24 hour cortisol. Testosterone came back at 400-650 all the time. DHT came back at 220 (300-850) Please PM me so we can discuss further!!